# SDR SWIA200616071

- Difficulty date: January 1, 2006
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 7,033 hours, 5,919 cycles
- Engine: Ge CF343B1
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SPOILERON FAULT MSG INFLIGHT.  REPLACED NR 1 SECU IAW CRJ 200 MM 27-61-05 AND REPLACED RT OB FLIGHT SPOILER IAW CRJ 200 MM 27-62-00.  OPERATIONAL CHECK GOOD, PN 49-164-06  OFF 01840, PN 27000-7 SN MAL 6742.
